# SDR SIMA200712302

- Difficulty date: May 1, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 10,937 hours, 9,986 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Zone 400
- Part time: 14,753 hours, 13,646 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

"SUP" LAVATORY SMOKE DETECTOR GOING OFF ON TAKEOFF, VISIBLE SMOKE IN CABIN - RETURNED TO DFW.  REMOVED AND REPLACED NUMBER 2 ENGINE IAW AMERICAN EAGLE WORK CARD 72-000-00.  ALL OPERATIONAL AND LEAK CHECKS COMPLIED WITH NO DEFECTS NOTED, RETURNED AIRCRAFT TO SERVICE.
